Open Access
Translator Disclaimer
March, 1994 A Topological Criterion for Hypothesis Testing
Amir Dembo, Yuval Peres
Ann. Statist. 22(1): 106-117 (March, 1994). DOI: 10.1214/aos/1176325360

Abstract

A simple topological criterion is given for the existence of a sequence of tests for composite hypothesis testing problems, such that almost surely only finitely many errors are made.

Citation

Download Citation

Amir Dembo. Yuval Peres. "A Topological Criterion for Hypothesis Testing." Ann. Statist. 22 (1) 106 - 117, March, 1994. https://doi.org/10.1214/aos/1176325360

Information

Published: March, 1994
First available in Project Euclid: 11 April 2007

zbMATH: 0818.62010
MathSciNet: MR1272078
Digital Object Identifier: 10.1214/aos/1176325360

Subjects:
Primary: 62F03
Secondary: 60F15, 62G10

Rights: Copyright © 1994 Institute of Mathematical Statistics

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.22 • No. 1 • March, 1994
Back to Top